# SDR SWAA2023051546898

- Difficulty date: May 9, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 78,339 hours, 46,487 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE AFT STRUT FAIRING 431ER PANEL DELAMINATED.<[01] REMOVED AND REPLACED PANEL 431ER REF AMM 54-53-01
